It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Asthma Message Board


Asthma Board Index
Board Index > Asthma | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


[QUOTE=t_panic411]I tried peroxide for days and days with thrush... useless... Thrush is a pain to get rid so, I'd go to a doc and ask for "diflucan" pills. You get 3 of them and will get rid of it very quickly! I feel better within 24 hours.
I know what you mean about dry throat.. It felt a little thick like I have wet toilet paper stuck in my throat but also felt really dry/horse at the same time.
made me feel like i couldn't breathe well also which for me was the worst part of it.
I got thrush for 1st time 3 days after starting my steroid inhaler (QVAR) and thought i was having another asthma attack because of the horseness and thickness.. Make me feel like my throat was closing up. Well, it was thrush that time. I got rid of it with diflucan that time. The doc told me to use peroxide to gargle with after I did my inhalers and that would help prevent getting thrush.. WRONG. I got it yet again and did diflucan again and got rid of it right away.

This time though the doc wrote me a prescription for a huge bottle of "nistatin" swish & swallow. Nystatin is just like diflucan but it's like mouth wash that you swish around and then swallow. It prevents/cures yeast/thrush in the mouth.
At 1st I used it every time i did my steroid inhaler and then just as needed. I've only felt thrush coming on once since then and as soon as I even thought I was getting it I started the swish and swallow Nystatin stuff for a few days and it went away before it got started. For me, I first just feel a little raw and horse then within 3 to 4 days I have yeast like crazy in the throat and feel terrrrrrrrible.

I'd just tell the Dr when you go in for the Diflucan pills to also give you a good size bottle of "nystatin swish and swallow" so you don't have to keep coming back for thrush. It can be a pain going to the Dr so often.

Take care,

T.[/QUOTE]


well i stopped the flovent, i dont have asthma, its from the reflux..idk if my prob is thrush or not..its worse now than its been and it hurts real bad and is a sharp numbing pain now on the left side...the sores are all along the base of my gumline. they start way way down (or up) like where the wisdom teeth roots would be, in those 4 corners. i usually get them sometimes in one corner, and they go away in 4-6 days. now, they are in the upper left, and both bottom corners! it started upper left, and lower left, now lower right. idk if it's thrush or not, but i got nystatin swish and swallow..i took one dose earlier..my tongue is also coated white way more than normal. they sores way down in the base of the gumline are dark pink with random white lines going along the base, to the front 2 teeth almost. is this thrush? and if it is, it seems worse, esp my tongue. does it get worse at first? im worried, i just started getting the sharp numbing tingling kinda pain on the left side a little while ago. im about to go to the ER. what do ya think, thrush or something else? again i stopped the inhaler a while ago..just seeing if this could be thrush, because i have a history of a LOT of antibiotics. lmk, thanks!





All times are GMT -7. The time now is 05:50 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!